# SDR FDEA2019100752468

- Difficulty date: October 5, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 66,846 hours, 23,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612214200
- Condition: Corroded
- Location: Frames 10-12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LAVATORY FLOOR SUPPORT, INBD SIDE WAS CORRODED.  REMOVED AND REPLACED MAIN CABIN LAVATORY FLOOR SUPPORT IAW SRM 51-40-21, CAT"A" MAJOR REPAIR.
